Nov 19, 2005
when I first started treament in may 2004 my t cells 12 my vl 44000.00 triglicerides 700 on sustiva and truvada my results nov 1 2005 still indetectable and t cells now 133 triglcerzeries 247 and liver funtions still normanl think there preety good just slow for t cells to raise? what you think and how long do i have to stay on oi meds bactrium valcyte diflucan zithromax and tricor for tris? thank you for all you guys have done for us May God bless us all
| Response from Dr. Young
Thanks for your post.
I think that you've had a very nice response to therapy with over 100 cell increase in just 6 months. Indeed, many recent clinical trials show an increase (on average) of about 175-200 cells in the first year- you're right on track.
The regimen that your taking has been shown to be very effective and well tolerated. The increase in your triglycerides is not really thought to be associated with your current medications, though often increased appetite and food intake (in conjunction with your family genes) often is blamed for such mild increases.
As for your other medications-- Bactrim (TMP/SMX, Sulfatrim) is stopped once your CD4 count is over 200 cells, azithromycin (Zithromax) can be stopped in your case pretty soon, if your counts are reproducibly over 100. As for the fluconzole (Diflucan) and valacyclovir (Valcyte), these depend on the particulars of your clinical history and situation--talk to your doctor about his or her plans.
Sounds like your right on track and have a doctor who has chosen good HIV and other preventive medications. Keep up with the adherence, write back from time to time to let us know how you're doing.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever Sign Of HIV Infection
- Hairy Tongue Could I Have Acute HIV Infection
- Is Ear Infection A Sign Of Acute HIV Infection?
- Flu Symptoms After Having Sex During Period Worried I Have HIV
- Herpes After Swallowing Sperm Sign Of HIV AIDS
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.